# SDR DALA2024080107675

- Difficulty date: July 29, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 28,532 hours, 11,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0477000) CORROSION AFT CARGO BAY FWD DOOR SHIELD STA 767-787, RBL 28, WL 156. REMOVED AND REPLACED AFT CARGO BAY FWD DOOR SHIELD STA 767-787 RBL 28, WL 156 IAW. B737 SRM 51-40-02-0G AND DWG 146A0081 REV A.
